# SDR WTAA960060

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120153
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: 12016900010
- Condition: Loose
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LAX - SERVICE DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  MAINTENANCE INSPECTED SERVICE DOOR, FOUND FUEL SINGLE POINT REFUELING DOOR TO HAVE UNSECURED FASTENERS.  SECURED FASTENERS AND CAPTION EXTINGUISHED.  AIRCRAFT RETURNED TO SERVICE.  (M)
